# SDR AALA202401306896

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 8,874 hours, 2,424 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND EMERGENCY EXIT DOOR DAMPER NEEDS NITROGEN SERVICE. AFT LEFT HAND EMERGENCY EXIT DOOR DAMPER SERVICED PER AMM 52-22-00.
